# SDR SWAA2025071583402

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED FWD POSITION AT LEVEL ORSS 270 AT RT WING.   REPLACED ANGLE TRAILING EDGE LOCATED FWD POSITION AT LEVEL ORSS 270 AT RT WING IAW SRM 51-10-02; ITEM 9 AND SRM 51-40-02.  MEASURE OF CRACK IS 0.995.
